# SDR LR7A06052

- Difficulty date: May 26, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 54,297 hours, 32,936 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part serial: NSN
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK PER JOB CARD HC5212 FOUND CARGO DOOR FWD WEB DAMAGED AT FS 869 LBL 61-RBL 61.  REPLACED WEB IAW LAC MEA 382-52-06-032.
